# SDR AALA20110314TUL06

- Difficulty date: March 14, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 74,008 hours, 34,084 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDOW PAN CRACKED, UPPER AFT SIDE AT STATION 1060.  INSTALLED DOUBLER PER AARD53-10-00-25.
